# SDR AALA200801148

- Difficulty date: April 29, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 84,901 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T2421/29APR - CREW REPORTED RIGHT NUMBER TWO FIRE LOOP INDICATION ON CLIMB-OUT.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT. FOUND LOWER FORWARD FIRE DETECTOR OPEN.  REPLACED LOWER FORWARD FIRE DETECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
